# SDR 95ZZZX6227

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: 101182
- Condition: Failed
- Location: Nr 1 Vhf
- Part time: 14,547 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEN - FLT 354 - NR 1 COMM RADIO BECOMES TOTALLY UNUSEABLE AS DISTANCE INCREASES TO STATION.   COMPLETELY DEAD ON 1ST CENTER FREQUENCY.  REMOVED AND REPLACED NR 1 VHF COMM ANTENNA PER MM.  OPS CHECK GOOD.
